# SDR 2007UALA02228

- Difficulty date: June 25, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 70,903 hours, 8,888 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: BACS16X3A
- Condition: Arced
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPPER DECK COVE LIGHT ASSY AT ROW 17AB ARCING AND HAS ELECTRICAL ODOR.  *S/D*  REPLACED SOCKET ASSY.
